Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 87392, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/87392

A note on comprehensive backward biorthogonalization

Department of Mathematical and Computer Sciences, Metropolitan State College of Denver, University of Northern Colorado, Denver 80217-3362, CO, USA

Received 16 February 2006; Revised 21 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Pennsylvania, 1992. View at Zentralblatt MATH · View at MathSciNet
  2. P. R. Massopust, D. K. Ruch, and P. J. Van Fleet, “On the support properties of scaling vectors,” Applied and Computational Harmonic Analysis, vol. 3, no. 3, pp. 229–238, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Rebollo-Neira, “Backward adaptive biorthogonalization,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 35, pp. 1843–1853, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet